DOI QR코드

DOI QR Code

PERIODIC SOLUTIONS FOR A KIND OF p-LAPLACIAN HAMILTONIAN SYSTEMS

  • Zhang, Li ;
  • Ge, Weigao
  • Published : 2010.03.31

Abstract

In this paper, the existence of periodic solutions is obtained for a kind of p-Laplacian systems by the minimax methods in critical point theory. Moreover, the existence of infinite periodic solutions is also obtained.

Keywords

periodic solution;p-Laplacian system;PS-condition;saddle point theorem

References

  1. R. A. Adams, Sobolev Space, Academic Press. New York, 1975.
  2. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Applied Mathematical Sciences, 74. Springer-Verlag, New York, 1989.
  3. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics, 65. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1986.
  4. C. L. Tang, Periodic solutions of non-autonomous second order systems with ${\gamma}$- quasisubadditive potential, J. Math. Anal. Appl. 189 (1995), no. 3, 671–675. https://doi.org/10.1006/jmaa.1995.1044
  5. C. L. Tang and X. P. Wu, Periodic solutions for second order systems with not uniformly coercive potential, J. Math. Anal. Appl. 259 (2001), no. 2, 386–397. https://doi.org/10.1006/jmaa.2000.7401
  6. X. P. Wu and C. L. Tang, Periodic solutions of a class of non-autonomous second-order systems, J. Math. Anal. Appl. 236 (1999), no. 2, 227–235. https://doi.org/10.1006/jmaa.1999.6408
  7. Y. W. Ye and C. L. Tang, Periodic solutions for some nonautonomous second order Hamiltonian systems, J. Math. Anal. Appl. 344 (2008), no. 1, 462–471. https://doi.org/10.1016/j.jmaa.2008.03.021